# SDR TWAA9908901

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58531
- Condition: Worn
- Location: Row 14
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD SECTION OF THE COACH CABIN FLOOR EGRESS LIGHTS WAS INOPERATIVE.  FOUND A HOLE IN THE FEEDER CABLE.  REPLACED THE FEEDER CABLE FROM THE POWER SUPPLY TO THE LIGHT STRIP AT ROW 14.  CHECK-C 11-13-98 STL.
